MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A DE C.V. BD ALARIS SMARTSITE PUMP INFUSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A DE C.V. BD ALARIS SMARTSITE PUMP INFUSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 11171447
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.The date of event is unknown; bd awareness date used.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd alaris smartsite pump infusion set had leakage.The following information was provided by the initial reporter: once 1l bag of fluid was spiked, the line started leaking at the bottom of the drip chamber.Description of product: set alaris 126in 20 dr 3-y 2 luer st 20ea/ca.Lot or s/n: (b)(6).Incident date: unknown.Complaint noticed: during / after use.Problem frequency: 1st time.Patient injury: no.Qty affected: 1 ea.
 
Additional Manufacturer Narrative
One sample was received for quality evaluation.Priming was attempted on the sample and a leak was identified immediately coming from a crack in the drip chamber.The customer complaint of leakage was confirmed.The investigation was forwarded to the drip chamber supplier group for root cause analysis.After the investigation, the root cause of the issue was determined to be caused by a discontinuity in the molding process.The supplier has indicated that the component is subjected to statistically controlled examination 3 times per shift and the issue appears to be a single event.No further actions we implemented due to the extensive quality controls already in place but the issue will be monitored for further reports of the issue.A device history record review for model 11171447 lot number 25065203 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.

Brand Name
BD ALARIS SMARTSITE PUMP INFUSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22250
MX   22250
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23627954
Report Number9616066-2025-03563
Device Sequence Number9317110
Product Code FPA
UDI-Device Identifier07613203021234
UDI-Public(01)07613203021234(17)280606(10)25065203
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number11171447
Device Lot Number25065203
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Supplement Date Received by Manufacturer01/26/2026
Initial Report FDA Received Date11/23/2025
Supplement Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown